MAUDE Adverse Event Report: SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP ICT MONITORING CATHETER

SOPHYSA PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP ICT MONITORING CATHETER
Model Number PSO-PTT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial: pending more informations to perform a batch review and awaiting the product return for analysis.
 
Event or Problem Description
Icp catheter implanted (b)(6).Negative reading of 1-2 initially, good waveform.The following morning icp had gradually decreased -10 -12 readings & waveform dampened.Mri noted correct position.Connecting cables, no change in reading.Phillips monitor replicated the p2 reading.Patient taken back to ot.Catheter explanted and a new one implanted.
 
Additional Manufacturer Narrative
Initial: pending more informations to perform a batch review and awaiting the product return for analysis.Final: during device investigation, the values displayed were consistent and stable: the catheter is consistent with the specifications.
 
Event or Problem Description
Icp catheter implanted july 1st.Negative reading of 1-2 initially, good waveform.The following morning icp had gradually decreased -10 -12 readings & waveform dampened.Mri noted correct position.Connecting cables, no change in reading.Phillips monitor replicated the p2 reading.Patient taken back to ot.Catheter explanted and a new one implanted.

Brand Name
PRESSIO® ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22529534
Report Number3001587388-2025-00061
Device Sequence Number20689411
Product Code GWM
UDI-Device Identifier03760124131765
UDI-Public(01)03760124131765(11)241128(17)290801
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PTT
Device Catalogue NumberPSO-PTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown